# SDR UALA2012091405194

- Difficulty date: September 11, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N906UA
- Make and model: Boeing 737522
- Aircraft serial: 25006
- Aircraft time: 48,041 hours, 30,336 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CATEGORY B MAJOR SHEETMETAL REPAIR WAS INSTALLED BETWEEN STA 312 & 330 & BETWEEN STR 20R AND 21R PER SRM REPAIR 31.
